# SDR USAASB97171

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHTS AT THE FORWARD ENTRY AND SERVICE DOORS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY M571.  OPS CHECK GOOD.  (M)
